# SDR SWAA2022031818660

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF AFT CABIN FLOOR BEAM STA 987 RBL 28-45 WL 208 / REPAIRED THE FLOOR BEAM AT STA 987 RBL 28-45 WL 208. (986.5) IAW EA 1-A53-8241 R3 (T978916)
